# SDR AWXA200200521

- Difficulty date: May 23, 2002
- Submitted: June 14, 2002
- Operation: Air carrier
- Aircraft: N905AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23567
- Aircraft time: 63,650 hours, 24,829 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1518338
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-08 CHECK CORROSION WAS FOUND ON FLOORBEAM UPPER CHORD SURFACE AT BS 377, LBL 15, WL 208.  MAINTENANCE REMOVED 64 INCHES CORRODED SECTION OF UPPER CHORD; FABRICATED A NEW CHORD, 2 REPAIR ANGLES, AND 2 STRAPS; INSTALLED REPAIR PARTS IAW B757-200 SRM 53-00-51, FIG 203, PG 209-213.
